# SDR C2XA11SH022

- Difficulty date: February 4, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- Aircraft time: 23,126 hours, 12,299 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: C1460094
- Part serial: 1744
- Condition: Activated
- Location: Nr 1 Engine
- Part time: 19,077 hours, 11,802 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLT NR 2035, AT CRUISE, THE AIR CREW RECEIVED AN ENGINE 1 ANTI-ICE FAIL MESSAGE.  THE FLIGHT WAS DIVERTED TO SHV AND LANDED WITHOUT INCIDENT.   MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE ANTI-ICE VALVE IAW  AMM 30-20-01.  OPERATIONAL CHECK GOOD.  THE AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
